It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Question about Lexapro!!!! Lexapro Users Help

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-16-2008, 07:52 PM   #1
    thor555
    Newbie
    (male)
     
    Join Date: Apr 2008
    Location: chino, ca
    Posts: 4
    thor555 HB User
    Angry Question about Lexapro!!!! Lexapro Users Help

    I have been talking Lexapro for about 4 years now, and 10mg once a morning. Lately I snap at every thing, Im like a firecracker.
    Everybody says that im so hard to get along with and I have been out of work since may and i had to move back to my parents house too. Plus its been a year since my ex broke up. We where together for 7 years. Now I have a new gf now. Im wondering if the lexapro is making me like a shortfuse. Thank You for reading

     
    Sponsors Lightbulb
       
    Old 11-17-2008, 11:24 AM   #2
    skbrmom
    Senior Member
    (female)
     
    Join Date: Oct 2008
    Location: Rochester, NY USA
    Posts: 122
    skbrmom HB User
    Re: Question about Lexapro!!!! Lexapro Users Help

    My son had been taking Lexapro 10mg for just over 3 weeks when he took himself off of it. He complained of feeling sick, having heartburn, and having messed up sleep patterns since starting the meds. Now that he has been off of them, he has been getting more and more angry and frustrated easily. I have a phone call in to his doctor as we speak. I am afraid he will get much worse while we wait to get back into the psychiatrist. Wellbutrin XL didnt work and gave him headaches. The Lexapro wasnt making him feel better. Now what? One doctor suspects that he might be bipolar.

    I have not heard of anger being a symptom of Lexapro, but it sure did make my son miserable and more explosive. Your short fuse may be due to the lexapro, in my humble opinion. Maybe its just no longer working as well for you after being on it for so long. I hope you find a good solution. Take care now!

     
    Old 11-17-2008, 01:26 PM   #3
    thor555
    Newbie
    (male)
     
    Join Date: Apr 2008
    Location: chino, ca
    Posts: 4
    thor555 HB User
    Re: Question about Lexapro!!!! Lexapro Users Help

    what about paxil I was on it for a long time till I go amune to it. sorry dont how to spell it. How old is your son? Oh yea I know this is really hard but have him stay away from sugar food, and get him some omega 3 it helps with the depression...

     
    Old 11-18-2008, 05:17 AM   #4
    skbrmom
    Senior Member
    (female)
     
    Join Date: Oct 2008
    Location: Rochester, NY USA
    Posts: 122
    skbrmom HB User
    Re: Question about Lexapro!!!! Lexapro Users Help

    My son is just 18 and is also struggling with a need to get high in one way or another. We are still trying to figure out what came first, the depression or the drug problem. I hate to see him so lost and so messed up. His moods are taking a toll on all of us. He has group therapy for his alcohol/drug problem tomorrow. We are switching to a new psychiatrist, but this transition time while we wait is nerve wracking. My son feels like he needs something for anxiety. I honestly dont know what his most dominant problem is right now. I just know that the lexapro wasn't very helpful. Now he is on nothing, and that's not working at all!
    I hope you get your meds sorted out. Thanks!

     
    Old 11-22-2008, 06:05 AM   #5
    kathy4399
    Junior Member
    (female)
     
    Join Date: Dec 2007
    Location: Gering, NE USA
    Posts: 46
    kathy4399 HB User
    Re: Question about Lexapro!!!! Lexapro Users Help

    thor555, 10 mg is the lowest dose. Maybe it is time for an increase.

    Last edited by kathy4399; 11-22-2008 at 06:09 AM.

     
    Old 11-23-2008, 07:48 PM   #6
    pepsigirl59
    Junior Member
    (female)
     
    Join Date: Nov 2008
    Location: USA
    Posts: 28
    pepsigirl59 HB User
    Re: Question about Lexapro!!!! Lexapro Users Help

    I just started taking Lexapro 3 days ago. I was taking Buspiron (Wellbutrin generic) so I cant say how it works yet. I do know I slept way better with the Buspiron. I am on the 10 mg as well. I seriously doubt it will help me at that low a dose but have to follow the doc orders for a week or so I guess. I noticed more anger with the Buspiron.......thats weird you mentioned that as a side effect of Lexapro. I told my doc and he said it was just my circumstances. I still think it was the meds. Anyone else have any issues with Lexapro?

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:30 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!